| Model Number |
DAT015 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There has been one another complaint reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported following an intraocular lens (iol) implant procedure, the patient experienced nearsighted.The lens was explanted and replaced with another lens in a secondary procedure.The clinical reason for the explant was myopic.Additional information was requested, but further no information was available.
Additional Manufacturer Narrative
Upon further review this complaint was reassessed and confirmed that, this event does not meet criteria for reporting as a serious injury.No further regulatory reports required.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information received and reported that the iol was exchanged for the same lens model but one and half a diopter less power indicating the correct lens power was not implanted initially.There is no reported defect or fault with the iol.